# SDR 3SDR20210216006

- Difficulty date: January 15, 2021
- Submitted: February 16, 2021
- Operation: General aviation
- Aircraft: N807MR
- Make and model: Dhav DHC8315
- Aircraft serial: 663
- Aircraft time: 8,881 hours, 3,827 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: 906100004
- Part serial: DO0941
- Condition: Faulted
- Location: Stall Warning Sy
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT, STICK PUSHER DID NOT ACTIVATE AND DID NOT GIVE ANY INDICATION OF A SYSTEM FAILURE.
